MAUDE Adverse Event Report: CREAGH MEDICAL ADVANCE SERENITY¿ 14; Catheter, angioplasty, peripheral, transluminal

CREAGH MEDICAL ADVANCE SERENITY¿ 14; Catheter, angioplasty, peripheral, transluminal
Model Number SER14-120-30-150
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
The site reported the balloon ruptured.It was also noted the guidewire stuck to the balloon.It was also noted the balloon had poor navigability.After "de-inflating", the balloon ruptured.The physician also had difficulty removing the guidewire from inside the balloon.Regarding the balloon pressures, the physician "respected the values." no sections of the balloon remained in the patient.The patient did not require any additional procedures.There was no patient harm.
 
Additional Manufacturer Narrative
H3: to date, the device had not been returned.If returned, a supplemental mdr will be submitted for analysis results.

Brand Name
ADVANCE SERENITY¿ 14
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
phil haney
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525007598
MDR Report Key18042936
Report Number3005994106-2023-00009
Device Sequence Number8077244
Product Code LIT
UDI-Device Identifier05391525784564
UDI-Public05391525784564
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K171251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2024
Device Model NumberSER14-120-30-150
Device Lot Number22102926
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2023
Initial Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown